BibTeX record journals/siamcomp/HernandezW93

download as .bib file

@article{DBLP:journals/siamcomp/HernandezW93,
  author    = {H{\'{e}}ctor J. Hern{\'{a}}ndez and
               Ke Wang},
  title     = {On the Boundedness of Constant-Time-Maintainable Database Schemes},
  journal   = {{SIAM} J. Comput.},
  volume    = {22},
  number    = {1},
  pages     = {29--45},
  year      = {1993},
  url       = {http://dx.doi.org/10.1137/0222003},
  doi       = {10.1137/0222003},
  timestamp = {Mon, 12 Sep 2011 16:10:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/HernandezW93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}